MathSciNet Relay Station
MathSciNet bibliographic data
MR992984 57M25 (20F36)
Makanin, G. S. An analogue of the Alexander-Markov theorem. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 200--210; translation in Math. USSR-Izv. 34 (1990), no. 1, 201–211
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement